My Holdings   Activate Remote Access

Recent Developments in Infinite-Dimensional Lie Algebras and Conformal Field Theory


About this Title

Stephen Berman, Paul Fendley, Yi-Zhi Huang, Kailash Misra and Brian Parshall, Editors

Publication: Contemporary Mathematics
Publication Year 2002: Volume 297
ISBNs: 978-0-8218-2716-1 (print); 978-0-8218-7887-3 (online)
DOI: http://dx.doi.org/10.1090/conm/297
MathSciNet review: 1919809

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF